Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 18, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Jun 22, 2011, 2:55 PM CDT for Cameron County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2011, 2:55 PM CDT (19:55 UTC)
- Expired
- Jun 22, 2011, 3:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 37 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 7.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3828 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
576
WUUS54 KBRO 221955
SVRBRO
TXC061-222045-
/O.NEW.KBRO.SV.W.0018.110622T1955Z-110622T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
255 PM CDT WED JUN 22 2011
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 345 PM CDT
* AT 255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING DAMAGING 60 MPH WINDS...
6 MILES SOUTHEAST OF LA FERIA...MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RANGERVILLE.
LA FERIA.
PALM VALLEY.
HARLINGEN.
COMBES.
HARLINGEN VALLEY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN WIND GUSTS OF 60 MPH OR HIGHER...AND
HAIL THE SIZE OF QUARTERS OR LARGER. MOVE TO A PLACE OF SAFETY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY. DO NOT USE ELECTRICAL APPLIANCES OR TELEPHONES.
WIND GUSTS TO 60 MPH OR MORE WILL CAUSE SOME STRUCTURAL DAMAGE...
MAINLY TO TREES AND POWER LINES. POORLY ANCHORED ROOFS...MOBILE
HOMES...AND SHEDS ARE ALSO AT RISK.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2602 9768 2602 9770 2602 9771 2602 9774
2603 9779 2605 9780 2604 9781 2605 9787
2607 9786 2635 9786 2630 9754 2600 9763
TIME...MOT...LOC 1955Z 208DEG 15KT 2611 9775
$$
671 follow-up statement
609
WWUS54 KBRO 222022
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
322 PM CDT WED JUN 22 2011
TXC061-222045-
/O.CON.KBRO.SV.W.0018.000000T0000Z-110622T2045Z/
CAMERON-
322 PM CDT WED JUN 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WESTERN CAMERON COUNTY...
AT 322 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM OVER HARLINGEN...MOVING NORTHEAST AT 20
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HARLINGEN.
COMBES.
HARLINGEN VALLEY AIRPORT.
THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
60 MPH WIND GUSTS.
EXCESSIVE AND DEADLY CLOUD-TO-GROUND LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2602 9768 2602 9774 2603 9779 2605 9780
2604 9781 2605 9782 2605 9787 2607 9786
2635 9785 2630 9754 2600 9763
TIME...MOT...LOC 2022Z 215DEG 15KT 2620 9766
$$
67What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:44 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 22, 1:44 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 144 PM CDT WED JUN 22 2011 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...OUTFLOW BOUNDARY MOVING DOWN FROM THE NORTH LAST NIGHT ENDED UP CAUSING A BIT OF RUCKUS THIS MORNING...PROVIDING A FOCUS FOR SHOWERS AND TSTORMS ACROSS THE NORTH AND WEST SECTIONS OF DEEP SOUTH TEXAS. SOME STORMS WERE A BIT STRONGER...WITH EMBEDDED SMALL HAIL POSSIBLE...AND SOME RESULTED IN PERIODS OF MODERATE TO HEAVY RAINFALL DUE TO SLOWER MOVEMENT AND DEEP MOISTURE...BUT SEVERE WAS NOT IN THE CARDS AS OF YET...AND HEAVIER RAINS SEEMED SHY OF ANY SERIOUS LOCAL FLOODING. WILL SEE A CONTINUATION OF ACTIVITY THROUGH THIS EVENING AS MOISTURE FLOWS UP FROM THE SOUTH AND REENERGIZES CONVECTION THIS AFTERNOON IN THE LOWER VALLEY. GUIDANCE SUGGESTS THAT TROPICAL MOISTURE WILL CONTINUE TO TAKE ADVANTAGE OF THE WEAKNESS IN THE RIDGE ALOFT AND MOVE UP ON ANTICYCLONIC FLOW AROUND GULF HIGH PRESSURE. .LONG TERM /FRIDAY THROUGH TUESDAY/...THE MID LEVEL RIDGE IS EXPECTED TO BEGIN TO BUILD BACK OVER THE REGION AS WE MOVE INTO FRIDAY AND ESPECIALLY INTO THE WEEKEND. THE AREA WILL BEGIN TO DRY BACK OUT AS A RESULT. FRIDAY WILL BRING SOME LINGERING RAIN CHANCES...PRIMARILY FOR THE GULF WATERS AND COASTAL COUNTIES. HOWEVER...ANY ACTIVITY WILL BE RATHER ISOLATED AND LIKELY OCCUR DURING THE PEAK HEATING OF THE DAY. DRY CONDITIONS SHOULD RETURN TO THE AREA BY THE WEEKEND AND INTO EARLY NEXT WEEK. THE AREA WILL SEE A SURFACE HIGH SET UP OVER THE EASTERN GULF OF MEXICO WITH AN AREA OF LOW PRESSURE OVER THE PLAINS STATES...WHICH WILL KEEP SOUTHEASTERLY WINDS OVER DEEP SOUTH TEXAS THROUGH AT LEAST EARLY NEXT WEEK. TEMPERATURES WILL BEGIN TO WARM BACK ABOVE NORMAL AS THE MID LEVEL RIDGE BUILDS OVER THE AREA. HIGH TEMPERATURES ARE EXPECTED TO REACH BY THE WEEKEND INTO THE MID 90S TOWARD THE COAST TO AROUND OR SLIGHTLY ABOVE THE CENTURY MARK TOWARD THE UPPER VALLEY. LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE MID TO POSSIBLY ONLY UPPER 70S EACH NIGHT THROUGH THE EXTENDED PORTION OF THE FORECAST AS WELL. WITH WARM TEMPERATURES PERSISTING OVER THE AREA...COMBINED WITH HIGH ENOUGH RELATIVE HUMIDITIES...THE HEAT INDICES WILL CONTINUE TO AVERAGE FROM 100 TO 110 DEGREES IN THE PEAK OF THE AFTERNOON EACH DAY THROUGH THE EXTENDED. A COUPLE OF THE MODELS HINT AT THE POSSIBILITY OF ANOTHER AREA OF LOW PRESSURE MOVING INTO THE WESTERN GULF OF MEXICO SOMETIME DURING THE MIDDLE OF NEXT WEEK. THIS COULD BRING ANOTHER SHOT AT RAIN TO PORTIONS OF DEEP SOUTH TEXAS IF IT PANS OUT. HOWEVER...FOR NOW HAVE KEPT A DRY FORECAST TO WAIT FOR MORE MODEL RUNS AND TO SEE SOME RUN TO RUN CONSISTENCY. && .MARINE...TONIGHT THROUGH THURSDAY NIGHT...LIGHT SOUTHEAST WINDS PREVAIL OFFSHORE AT BUOY 020 WITH SEAS STILL RUNNING AROUND SIX FEET DUE TO SWELLS. WINDS WILL REMAIN MODERATE IN THE SHORT TERM WHILE SEAS WILL SLOWLY DIMINISH. TROPICAL SHOWER AND THUNDERSTORM ACTIVITY SHOULD CONTINUE TO SOME EXTENT THROUGH THURSDAY NIGHT WITH SCATTERED CELLS MOVING UP FROM THE SOUTH AT A MODERATE CLIP OF 10 TO 20 MPH. GUSTY WINDS AND HIGHER SEAS WILL EXIST NEAR ANY STORMS. BRIEF PERIODS OF HEAVY RAINFALL MAY ALSO OCCUR IN STRONGER STORMS. FRIDAY THROUGH TUESDAY...A RIDGE OF HIGH PRESSURE WILL BEGIN TO BUILD BACK OVER THE LOWER TEXAS COASTAL WATERS FOR FRIDAY AND MOVING INTO THE WEEKEND. WHILE THERE WILL CONTINUE TO BE SOME SMALL CHANCES OF LINGERING SHOWERS ON FRIDAY...THIS HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS TO RETURN FOR THE WEEKEND AND INTO EARLY NEXT WEEK. WINDS AND SEAS ARE EXPECTED TO BE LOW TO MODERATE THROUGH THIS TIME PERIOD AS THE PRESSURE GRADIENT WILL CONTINUE TO WEAKEN SOMEWHAT OVER THE AREA THE NEXT FEW DAYS. WINDS EACH DAY SHOULD AVERAGE AROUND 10 TO 15 KNOTS...WITH A FEW PERIODS OF POSSIBLE SCEC CONDITIONS THROUGH THE MIDDLE OF NEXT WEEK. SEAS WILL GENERALLY REMAIN IN THE MODERATE RANGE WITH AN AVERAGE OF 4 TO 6 FEET EXPECTED FOR THE WEEKEND AND INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 78 90 77 91 / 30 20 20 20 BROWNSVILLE 77 92 76 93 / 30 20 20 20 HARLINGEN 76 92 75 94 / 30 20 20 20 MCALLEN 78 95 77 97 / 20 20 20 20 RIO GRANDE CITY 77 97 76 100 / 20 20 10 10 SOUTH PADRE ISLAND 80 87 79 89 / 30 30 20 20 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 54/67
Hazardous weather outlook, Jun 22, 5:32 AM CDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 532 AM CDT WED JUN 22 2011 TXZ248>257-231100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 532 AM CDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE AREA. A FEW STORMS MAY BECOME STRONG ENOUGH TO PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. SEVERE THUNDERSTORMS ARE NOT EXPECTED. THERE IS A HIGH RISK FOR RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. ELEVATED HEAT INDICES BETWEEN 105 AND 110 DEGREES WILL BE POSSIBLE THIS AFTERNOON. HOWEVER...THE DEVELOPMENT OF RAINFALL IN THE AREA WILL ALLOW TEMPERATURES AND HEAT INDICES TO COOL TEMPORARILY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY ACROSS THE AREA. A FEW STORMS MAY BECOME STRONG ENOUGH TO PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. SEVERE THUNDERSTORMS ARE NOT EXPECTED. AN ELEVATED RISK FOR RIP CURRENTS WILL BE POSSIBLE THROUGH THE END OF THE WEEK INTO THE WEEKEND AT THE LOCAL BEACHES. ELEVATED HEAT INDICES BETWEEN 105 AND 110 DEGREES WILL BE POSSIBLE BEGINNING FRIDAY AND LINGERING THROUGH THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-231100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 532 AM CDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE LOWER TEXAS COASTAL WATERS. A FEW STORMS MAY BECOME STRONG ENOUGH TO PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY ACROSS THE LOWER TEXAS COASTAL WATERS. A FEW STORMS MAY BECOME STRONG ENOUGH TO PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 22, 9:05 AM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 905 AM CDT WED JUN 22 2011 TXZ248-221445- ZAPATA- 905 AM CDT WED JUN 22 2011 ...STRONG THUNDERSTORMS WILL AFFECT WESTERN PORTIONS OF ZAPATA COUNTY... THUNDERSTORMS...NEARLY STATIONARY...WILL AFFECT LAS PALMAS...FALCON SHORES AND ZAPATA...UNTIL 945 AM CDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. 67
Special weather statement, Jun 22, 1:29 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 129 PM CDT WED JUN 22 2011 TXZ250-251-253>257-222030- BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 129 PM CDT WED JUN 22 2011 ...FUNNEL CLOUDS POSSIBLE THIS AFTERNOON ACROSS EASTERN SECTIONS OF DEEP SOUTH TEXAS... SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE NORTHWARD OVER THE EASTERN HALF OF DEEP SOUTH TEXAS. DEEP MOISTURE AND SUFFICIENT TURNING OF THE WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE MAY LEAD TO THE DEVELOPMENT OF FUNNEL CLOUDS WITH SOME OF THIS ACTIVITY. ANY FUNNEL CLOUDS WHICH DEVELOP WILL NOT LAST VERY LONG AND ARE NOT EXPECTED TO REACH THE GROUND. IF A FUNNEL CLOUD IS SPOTTED...SEEK SAFETY IN A SECURE BUILDING AWAY FROM WINDOWS. STAY TUNED FOR FURTHER STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. 54
Local storm report, Jun 22, 2:17 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
217 PM CDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM TSTM WND GST HARLINGEN 26.20N 97.69W
06/22/2011 M66 MPH CAMERON TX ASOS
ASOS PLATFORM AT VALLEY INTERNATIONAL AIRPORT IN
HARLINGEN MEASURED 66 MPH WIND GUST. CONFIRMED BY
AIRPORT TOWER PERSONNEL.
&&
EVENT NUMBER BRO1100024
TOMASELLISpecial weather statement, Jun 22, 2:31 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 231 PM CDT WED JUN 22 2011 TXZ251-253>257-222145- KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 231 PM CDT WED JUN 22 2011 ...HEAVY THUNDERSTORMS AFFECTING DEEP SOUTH TEXAS... NATIONAL WEATHER SERVICE DOPPLER RADAR IN BROWNSVILLE IS TRACKING A LARGE CLUSTER OF HEAVY THUNDERSTORMS IN CAMERON...WILLACY... KENEDY...AND HIDALGO COUNTY. MOVEMENT OF THESE THUNDERSTORMS IS ERRATIC AND NEARLY STATIONARY AT THIS TIME. RESIDENTS WITHIN CAMERON...WILLACY...KENEDY...AND HIDALGO COUNTY CAN EXPECT HEAVY RAINFALL AS THESE THUNDERSTORMS LINGER OVERHEAD AND NEARBY. THIS HEAVY RAINFALL WILL CAUSE MINOR FLOODING IN LOW- LYING AND FLOOD-PRONE AREAS...AND PONDING OF WATER ON EXPRESSWAY 77 AND 83. MOTORISTS ARE URGED TO REDUCE SPEED AND DRIVE WITH EXTRA CAUTION ON WET ROADS THROUGH THE NEXT SEVERAL HOURS. RESIDENTS ARE ADVISED TO MONITOR THIS DEVELOPING SITUATION...AS FLOOD ADVISORIES OR FLASH FLOOD WARNINGS ARE POSSIBLE THROUGH THE AFTERNOON HOURS. TOMASELLI
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:44 PM CDT | Small Craft Advisory | BRO | 7 hr | |
| Jun 22, 2:23 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 37 min |
| Jun 22, 2:46 PM CDT | Areal Flood Advisory | BRO | Cameron, Kenedy, Willacy | 59 min |
| Jun 22, 2:49 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 56 min |
| Jun 22, 3:41 PM CDT | Areal Flood Advisory | BRO | Cameron, Kenedy, Willacy | 64 min |
| Jun 22, 3:44 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 61 min |
| Jun 22, 3:59 PM CDT | Special Marine Warning | BRO | 61 min | |
| Jun 22, 4:20 PM CDT | Special Marine Warning | BRO | 22 min | |
| Jun 22, 4:54 PM CDT | Special Marine Warning | BRO | 66 min | |
| Jun 22, 5:46 PM CDT | Special Marine Warning | BRO | 59 min | |
| Jun 22, 6:43 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.